# SDR SWAA2023030110741

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 60,770 hours, 36,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SIGNAGE. L-1 DOOR EMERGENCY EXIT LIGHTED SIGN (LOWER) DOES NOT HAVE DIRECTIONAL ARROW.<[01] REMOVED AND REPLACED L-1 DOOR EDIT SIGN REF AMM 33-51-01
